# SDR GTIA010242

- Difficulty date: April 26, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EWR - FLT 294 - GOING THROUGH 15,000 FT LOST AUTO PILOT, AUTO THROTTLE, YAW DAMPNER AND MACH TRIM.  ALSO, ABILITY TO ADJUST SPD/MACH AND LIGHTING ON FMA FOR ALTITUDE.  TESTED DIGITAL FLIGHT GUIDANCE SYSTEM.  RTS CHECK.  ALL CHECK NORMAL PER MM 22-01-05.  (M)
